RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 61–67 (Mi mz3284)  

Normalization of reflexive and dihedral modules

S. V. Lapin

M. V. Lomonosov Moscow State University

Full text: PDF file (734 kB)

English version:
Mathematical Notes, 1990, 48:1, 661–665

Bibliographic databases:

UDC: 515.1
Received: 08.10.1987

Citation: S. V. Lapin, “Normalization of reflexive and dihedral modules”, Mat. Zametki, 48:1 (1990), 61–67; Math. Notes, 48:1 (1990), 661–665

Citation in format AMSBIB
\Bibitem{Lap90}
\by S.~V.~Lapin
\paper Normalization of reflexive and dihedral modules
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 61--67
\mathnet{http://mi.mathnet.ru/mz3284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081894}
\zmath{https://zbmath.org/?q=an:0717.18007|0705.18010}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 661--665
\crossref{https://doi.org/10.1007/BF01164264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800009}


Linking options:
  • http://mi.mathnet.ru/eng/mz3284
  • http://mi.mathnet.ru/eng/mz/v48/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:371
    Full text:155
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020